# SDR FDEA202203140511

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 61,551 hours, 22,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Latch
- Condition: Broken
- Location: Extinguisher
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAZCAN FIRE EXTINGUISHER COMPARTMENT LATCH BROKEN.   OIL  14MAR22 15:28   BSL U  NO RESTRICTION  - ITEM DEFERRED PER THE NEF PROGRAM  ITEM DEFERRED PER THE NEF: 26-20-1  LATCH FOR DG FIRE EXTINGUISHERS COMPARTMENT INOP.  RE  STRICTIVE NEF:  N  ITEM DEFERRED PER THE NEF: 26-20-1.  HAZCAN FIRE EXTINGUISHER COMPARTMENT LATCH REPLACED.
